# SDR AALA202211012686

- Difficulty date: October 15, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N856NN
- Make and model: Boeing 737
- Aircraft serial: 31107
- Aircraft time: 35,899 hours, 15,031 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Baffle
- Part number: 143A751022
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT BAFFLE DAMAGE DUE TO PREVIOUS SPLICE ON REPAIR AT TRANSITION PANEL LOCATED BETWEEN 500E TO 500F. REMOVED AND REPLACED RIGHT BAFFLE PER AARD 51-00-05.
